# SDR UIEA2019031203525

- Difficulty date: March 12, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 69,211 hours, 15,189 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Control Unit
- Part number: 211734220
- Part serial: 59B0169
- Condition: Faulty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

APU RELIABILITY COLD START ATTEMPIED ON FLIGHT LEG SCK -BDL SAT -58  FL 370  3 ATTEMPTS UNSUCCESSFUL ( APU TRANSFERED TO MDDR 108569 IAW MEL 49-11-01A CAT C DUE 22MAR19   REF LOG PAGE 1058279 REMOVED AND REPLACED APU CONTROL UNIT IAW AMM 49-61-05 AND OPS CHECK IS GOOD AT THIS TIME , MDDR # 108569 CLOSED  )
